Journal article
Classical groups acting on nilpotent groups
Authors list: Baumann, B
Publication year: 1996
Pages: 1-7
Journal: Archiv der Mathematik
Volume number: 67
Issue number: 1
ISSN: 0003-889X
DOI Link: https://doi.org/10.1007/BF01196160
Publisher: Springer
Citation Styles
Harvard Citation style: Baumann, B. (1996) Classical groups acting on nilpotent groups, Archiv der Mathematik, 67(1), pp. 1-7. https://doi.org/10.1007/BF01196160
APA Citation style: Baumann, B. (1996). Classical groups acting on nilpotent groups. Archiv der Mathematik. 67(1), 1-7. https://doi.org/10.1007/BF01196160